# SDR COMA9810136

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 426871
- Condition: Failed
- Location: E/E Compt
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS NO BRAKES DURING LANDING ROLL.  REPLACED THE BRAKE CONTROL UNIT.
